Exact solutions of Gerdjikov-Ivanov equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (4): 2031-2034    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Exact solutions of Gerdjikov-Ivanov equation
Li Xiang-Zheng, Li Xiu-Yong, Zhao Li-Ying, Zhang Jin-Liang
河南科技大学理学院,洛阳 471003
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn